Extra 1%*

Discounts*

When Your Order Exceeds $500

Get a Flat Cashback
in your wallet

Ibugesic Plus 100 mg/162.5 mg Suspension

For Price - Login

In stock

Brand Name: Ibugesic Plus 100 mg/162.5 mg Suspension
Composition: Ibuprofen (100mg), Paracetamol / Acetaminophen (162.5mg)
Manufactured By: Cipla Ltd
Form: bottle
Packing: 100 ml in 1 bottle

Country Of Origin: India
Manufacturer/Marketer Address: Cipla House, Peninsula Business Park, Ganpatrao Kadam Marg, Lower Parel, Mumbai-400013

Price/M.R.P. – Inclusive of All Taxes

SKU: 170449 Category: Tag:
Brands

Additional information

Weight 0.31 g
Dimensions 15 × 14 × 8 cm

Only logged in customers who have purchased this product may leave a review.

Reviews

There are no reviews yet.

×





Main Menu

Ibugesic Plus 100 mg/162.5 mg Suspension Price

Ibugesic Plus 100 mg/162.5 mg Suspension

For Price - Login

Add to Cart